| Model Number |
H74939352050 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a catheter issue occurred.The 80% stenosed target lesion was located in the moderately tortuous and moderately calcified left anterior descending (lad) artery.An opticross hd imaging catheter was selected for ultrasound examination of the lesion.During the procedure, the device got stuck at the far end of the stent and was deformed after being removed from the blood vessel.The catheter was extracted by moving it back and forth to free it, then removing it directly after separating it where it was stuck.The procedure was completed using another of the same device.The patient condition was stable.
Additional Manufacturer Narrative
D2b: pro code (product code) - itx, obj.